L’équation ¯ dans certains domaines faiblement convexes

Pierre Bonneau

Annales de la Faculté des sciences de Toulouse : Mathématiques (1985)

  • Volume: 7, Issue: 3-4, page 185-203
  • ISSN: 0240-2963

How to cite


Bonneau, Pierre. "L’équation $\overline{\partial }$ dans certains domaines faiblement convexes." Annales de la Faculté des sciences de Toulouse : Mathématiques 7.3-4 (1985): 185-203. <http://eudml.org/doc/73179>.

author = {Bonneau, Pierre},
journal = {Annales de la Faculté des sciences de Toulouse : Mathématiques},
keywords = {weakly convex domain; -equation; Khenkin solution},
language = {fre},
number = {3-4},
pages = {185-203},
title = {L’équation $\overline\{\partial \}$ dans certains domaines faiblement convexes},
url = {http://eudml.org/doc/73179},
volume = {7},
year = {1985},

AU - Bonneau, Pierre
TI - L’équation $\overline{\partial }$ dans certains domaines faiblement convexes
JO - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY - 1985
VL - 7
IS - 3-4
SP - 185
EP - 203
LA - fre
KW - weakly convex domain; -equation; Khenkin solution
UR - http://eudml.org/doc/73179
ER -


  1. [BC] J. Bruna et J. Del Castillo. «Hölder and Lp-estimates for the ∂-equation in some convex domains with real-analytic boundary». Math. Ann., 269, n° 4, (1984), p. 527-539. Zbl0533.32010MR766012
  2. [FS] G.B. Folland et E.M. Stein. «Estimates for the ∂b-complex and analysis on the Heisenberg group». Comm. Pure applied math., 27, (1974), p. 429-522. Zbl0293.35012MR367477
  3. [H] G.M. Henkin. «Intégral representations of functions holomorphic in strictly pseudoconvex domains and some applications». Math. USSR Sb., 11, (1970), p. 273-281. Zbl0216.10402MR249660
  4. [K] S.G. Krantz. «Optimal lipschitz and Lp regularity for the equation ∂u = f on strongly pseudoconvex domains». Math. Ann., 219, (1976), p. 233-260. Zbl0303.35059MR397020
  5. [L] J. Leray. «Le calcul différentiel et intégral sur une variété analytique complexe (problème de Cauchy, III)». Bull. Soc. Math. France, 87, (1959), p. 81-180. Zbl0199.41203MR125984
  6. [RA] E. RAMIREZ de ARELLANO. «Ein divisionsproblem und randintegraldarstellungen in der Komplexen analysis». Math. Ann., 184, (1970), p. 172-187. Zbl0189.09702MR269874
  7. [R] R.M. Range. «On Hölder estimates for ∂u = f on weakly pseudoconvex domains». Proc. Int. Conf. Cortona, Italy, 1976-1977, (1978), p. 247-267. Zbl0421.32021MR681314
  8. [S] E.M. Stein. «Singular integrals and differentiability of functions». Princeton Univ. Press, Princeton (1970). Zbl0207.13501MR290095
  9. [V] J. Verdera. «L∞-continuity of Henkin operators solving ∂ in certain weakly pseudoconvex domains of 2». Proc. Royal Soc. Edinburg99A, (1984), p. 25-33. Zbl0589.32033MR781082

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.